# SDR A6WA201140416

- Difficulty date: April 17, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR SUPPLY CONNECTION SURROUND STRUCTURE IS DAMAGED.  REPAIRED GROUND AIR SUPPLY CONNECTION SURROUND STRUCTURE IAW SRM 51-74-16 AND 53-00-03.
